On the Hamilton-Jacobi equation of nonlinear Hl optimal control

Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publication1st ECC 91
    Place of PublicationGrenoble, France
    Pages649-654
    Number of pages6
    Publication statusPublished - 1 Sep 1991

    Keywords

    • METIS-141575

    Cite this

    van der Schaft, A. (1991). On the Hamilton-Jacobi equation of nonlinear Hl optimal control. In 1st ECC 91 (pp. 649-654). Grenoble, France.